# SDR SWIA2018040244452

- Difficulty date: March 5, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 32,873 hours, 28,889 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP VANE LEADING EDGE MIDDLE SECTION CHAFED.  REMOVED AND REPLACED THE FLAP VANE LEADING EDGE IAW SRM.
